# SDR ORJA98200

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: BR9687100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT SJC, FLOOR EMERGENCY EGRESS LIGHTS ILLUMINATED WITH SWITCH IN ARMED POSITION AT SEATS, 19, 20, 21 AND 22.  REPLACED BATTERY CHARGER AND BATTERY PACK AT ROWS 19, 20, 21 AND 22.  (M)
